HLA-A*33:01 is strongly associated with drug-induced liver injury (DILI) due to terbinafine and several other unrelated compounds

Published

Conference Paper

Full Text

Duke Authors

Cited Authors

  • Aithal, GP; Nicoletti, P; Bjornsson, E; Lucena, MI; Andrade, RJ; Grove, J; Stephens, C; Hallberg, P; Maitland-van der Zee, AH; Martin, JH; Cascorbi, I; Dillon, JF; Laitinen, T; Larrey, DG; Molokhia, M; Kullak-Ublick, GA; Ibanez, L; Pirmohamed, M; Qin, S; Sawle, A; Bessone, F; Hernandez, N; Stolz, A; Chalasani, NP; Serrano, J; Barnhart, HX; Fontana, RJ; Watkins, P; Urban, TJ; Daly, AK

Published Date

  • October 1, 2015

Published In

Volume / Issue

  • 62 /

Start / End Page

  • 325A - 326A

Published By

Pages

  • 2

Electronic International Standard Serial Number (EISSN)

  • 1527-3350

International Standard Serial Number (ISSN)

  • 0270-9139

Conference Name

  • 66th Annual Meeting of the American-Association-for-the-Study-of-Liver-Diseases (AASLD)

Conference Location

  • San Francisco, CA

Conference Start Date

  • November 13, 2015

Conference End Date

  • November 17, 2015